I have been taking humira for over a year and started developing panic attacks after taking it for about
four or five months. I continued to take it because my gi recommended it. I even went to the ER for a panic attack it got so bad. I decided to try to come off of it on my own since I felt like I couldn't tolerate such bad side effects. Shortly after discontinuing the humira I noticed frequent urination. I also developed a rash on my hands, feet, and chest.
Gradually I felt better I would even say normal mentally when I took myself off of humira for several months. I was urinating more normally and the rash had improved. After about
six months of no humira I noticed some mild blood on the tissue. I then took a single dose that I had kept from being on it previously. The bleeding stopped. However a couple of days after the shot the panic attacks started again. I have been also dealing with frequent urination again which make me worried about
my kidneys or bladder. Also the rash worsened. Does anybody have experience with similar issues? Following up with GI at the end of the month about
trying something different. I am scared of trying another tnf blocker with all of these worrisome side effects.
Post Edited (adubb) : 11/27/2018 5:09:15 PM (GMT-7)